# SDR ASOA20120117002

- Difficulty date: January 17, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N12122
- Make and model: Emb EMB-145XR
- Aircraft serial: 145684
- Aircraft time: 25,759 hours, 14,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BA50933901
- Part serial: C02513
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX INSPECTION, IT WAS FOUND THAT THE AFT LEFT AND RIGHT OVERWING EMERGENCY EXIT LIGHTS WERE FOUND TO BE INOPERATIVE.  MX R & R THE NR 4 BATTERY POWER SUPPLY IAW AMM 33-50-04 WITH OPS CHECK SUCCESSFUL.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
